MathSciNet Relay Station
MathSciNet bibliographic data
MR466190 (57 #6070) 16A06 (16A62 16A66)
Kemer, A. R. The Spechtian nature of $T$-ideals whose condimensions have power growth. (Russian) Sibirsk. Mat. Ž. 19 (1978), no. 1, 54–69, 237.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement